Ask a doctor

Botox injection & got hives within 30 min and still suffering 4 days later. When will this stop?

Got botox on my forhead but got hives on my legs, arms, underarms. Had some swelling of my wrists. My palms get very hot & itchy and need icepack to cool them. If I scatch a part of my skin I will get hives, this never happened before. I've had Botox injections in the past and never had any side effects. Should I worry?

Doctor Answers (1)

Botox Reaction

+1

While this is not a typical reaction to Botox, it does sound like you are having an allergic reaction. I suggest you visit your physician as soon as possible for a follow up and treatment for the hives.


San Diego Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.